Nonexistence results for the Cauchy problem for some fractional nonlinear systems of thermo-elasticity type

M. Boutefnouchet, H. Erjaee, M. Kirane, M. Qafsaoui

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the nonexistence of global solutions to the Cauchy problem for systems of parabolic-hyperbolic or hyperbolic thermo-elasticity equations posed in RN. For power nonlinearities, we present threshold critical exponents depending on the space dimension N. Our method of proof rests on the nonlinear capacity method.

Original languageBritish English
Pages (from-to)1119-1128
Number of pages10
JournalZAMM Zeitschrift fur Angewandte Mathematik und Mechanik
Volume96
Issue number9
DOIs
StatePublished - 1 Sep 2016

Keywords

  • degenerate systems
  • Nonexistence of global solutions
  • strongly coupled systems
  • threshold exponent

Fingerprint

Dive into the research topics of 'Nonexistence results for the Cauchy problem for some fractional nonlinear systems of thermo-elasticity type'. Together they form a unique fingerprint.

Cite this